# SDR CA190415010

- Difficulty date: April 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04422C
- Condition: Faulty
- Location: Rt Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT CREW RECEIVED A RH ENGINE OIL PRESSURE WARNING. ALL OTHER INDICATIONS NORMAL. DIVERTED FOR LANDING  CORRECTIVE ACTION: REPLACED RH ENGINE OIL PRESSURE SWITCH (TC# 20190415010)
